# SDR SWAA2020020641102

- Difficulty date: February 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 42,945 hours, 25,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS MISSING AT OVERWING EXIT L/H SIDE. / INSTALLED COVER IAW AMM.
